# SDR AALA202412171118

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 29,020 hours, 13,695 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WEAK BUT UNUSUAL ODOR IN FLIGHT DECK AND CABIN. SMELL WORST ON CLIMB OUT AND DESCENT. MORE NOTICEABLE IN FLIGHT DECK,.  EMERGENCY DECLARED AIRCRAFT LANDED WITHOU INCEDENT. MX COULD NOT REPRODUCE ODOR. PRESSURE CLEANED APU COMPT. RAN APU,NO LEAKS AND FOUND CLEAN OF FUEL OR OIL LEAKAGE. .OPERATED APU BLEED/ENGS/PACKS,NO ODOR PRESENT AT THIS TIME.
